Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41517

Day 176- On Accutane

KC31

264 views

I started to take my new vitamin pills for my low Vitamin D diffiency....Good news is I only have to take one pill once a week for 12 weeks and that's soppose to fix me right up. :wacko:

I know that having low vitamin d is not a direct side effect of accutane but if you really think about it can be....The reason why I am so low is because I have not gone out in the sun...Vitamin D is absorbed through your skin when you receive sun light. And since I have been on accutane for 6 months and not have received any sun, that explains why my vitamin D is so low....

I also opened my last pack of accutane pills... I will officially be done by next week...I don't even know how I am going to feel when I don't have to take my pill in the morning and at night....Seems so strange....Everyone that I tell that I am on accutane says they can't believe it..."My skin looks great"....If they only knew how bad it was....

I guess is the same thing when someone looses a lot of weight and people can't believe that they were overweight because they are skinny now...

Anywayz...I hope everyone has a greay 4th of July...

:naughty:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×